Hermite type Spline spaces over rectangular meshes with complex topological structures

Meng Wu 1, 2 Bernard Mourrain 2 André Galligo 3 Boniface Nkonga 3, 4
2 AROMATH - AlgebRe, geOmetrie, Modelisation et AlgoriTHmes
CRISAM - Inria Sophia Antipolis - Méditerranée , National and Kapodistrian University of Athens
4 CASTOR - Control, Analysis and Simulations for TOkamak Research
CRISAM - Inria Sophia Antipolis - Méditerranée
Abstract : Motivated by the magneto hydrodynamic (MHD) simulation for Tokamaks with Isogeometric analysis, we present a new type of splines defined over a rectangular mesh with arbitrary topology, which are piecewise polynomial functions of bidegree (d,d) and C^r parameter continuity. In particular, We compute their dimension and exhibit basis functions called Hermite bases for bicubic spline spaces. We investigate their potential applications for solving partial differential equations (PDEs) over a complex physical domain in the framework of Isogeometric analysis. In particular, we analyze the property of approximation of these spline spaces for the L2-norm. Despite the fact that the basis functions are singular at extraordinary vertices, we show that the optimal approximation order and numerical convergence rates are reached by setting a proper parameterization.
Type de document :
Article dans une revue
Communications in Computational Physics, Global Science Press, 2017, 21 (3), pp.835-866. 〈10.4208/cicp.OA-2016-0030〉
Liste complète des métadonnées

Littérature citée [28 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01196428
Contributeur : Meng Wu <>
Soumis le : mardi 25 avril 2017 - 15:00:43
Dernière modification le : jeudi 3 mai 2018 - 13:32:58
Document(s) archivé(s) le : mercredi 26 juillet 2017 - 14:16:08

Fichier

2-paper-16-05-04.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Meng Wu, Bernard Mourrain, André Galligo, Boniface Nkonga. Hermite type Spline spaces over rectangular meshes with complex topological structures. Communications in Computational Physics, Global Science Press, 2017, 21 (3), pp.835-866. 〈10.4208/cicp.OA-2016-0030〉. 〈hal-01196428v4〉

Partager

Métriques

Consultations de la notice

325

Téléchargements de fichiers

92